Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/9824
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Суфікси іншомовного походження як виразники граматичної предметності |
Authors |
Олексенко, В.П.
|
ORCID | |
Keywords |
суфікс деривація суффикс деривация suffix derivation |
Type | Article |
Date of Issue | 2009 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/9824 |
Publisher | Вид-во СумДУ |
License | Copyright not evaluated |
Citation | Олексенко, В.П. Суфікси іншомовного походження як виразники граматичної предметності [Текст] / В.П. Олексенко // Філологічні трактати. — 2009. — Т. 1, № 1. — С. 79-82. |
Abstract | |
Appears in Collections: |
Філологічні трактати |
Views

1

2

1

1

90426

1

1

2

925775

2

1

22606

2

24

32921119

3

9031678

4538446

209194777

254090
Downloads

1

1

443

1

1

3194996

18058057

1

256978958

480
Files
File | Size | Format | Downloads |
---|---|---|---|
10.pdf | 114.03 kB | Adobe PDF | 278232939 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.